Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 25, NWS Pocatello, ID

August 9, 201218 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 9, 2012, 1:18 PM MDT for 18 counties in Idaho. It took effect at Aug 10, 2012, 6:00 AM MDT. It was in force for 15 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 1:18 PM MDT (19:18 UTC)
In effect from
Aug 10, 2012, 6:00 AM MDT
Expired
Aug 10, 2012, 9:00 PM MDT
In force
15 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 55 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:00 PM MDTTSTM WND GST 51Sse American Falls, ID25 MPH GUSTING TO 50+ MPH - HEAVY RAIN
Aug 10, 3:00 PM MDTTSTM WND GST 558 W American Falls, IDWITH HEAVY RAIN
Aug 10, 3:34 PM MDTTSTM WND GST 50Se Chubbuck, IDHOME INSTRUMENT ESTIMATED THUNDERSTORM WIND GUST TO 50 MPH,THE LIMIT OF HIS EQUIPMENT. TRAINED SPOTTER ALSO REPORTS 1 1/2 TO 2 INCHES TREE BRANCHES BROKEN OFF.
Aug 10, 3:35 PM MDTTSTM WND DMG2 Ese Pocatello, IDCHANNEL 8 VIA THEIR FACEBOOK PAGE SHOWED A SMALL TO MEDIUM SIZED DIAMETER TREE BLOWN OVER IN THE UNIVERSITY NEIGHBORHOOD ON E BENTON. A HOUSE WAS DAMAGED BY THE FALLEN TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 7.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS85 KPIH 091918
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
118 PM MDT THU AUG 9 2012

...RED FLAG WARNING IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EARLY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO
FIRE WEATHER ZONES 409...410...411...412...413...475...476 AND
477...

IDZ409>413-475>477-101030-
/O.UPG.KPIH.FW.A.0011.120810T1500Z-120811T0000Z/
/O.NEW.KPIH.FW.W.0025.120810T1200Z-120811T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
118 PM MDT THU AUG 9 2012

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT FRIDAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410...
411...412...413...475...476 AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF. 

* TIMING: FRIDAY MORNING THROUGH FRIDAY AFTERNOON.

* THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS.

* OUTFLOW WINDS: GUSTS TO 45 MPH POSSIBLE NEAR THUNDERSTORMS .

* PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN CORE 
  OF THE THUNDERSTORMS. 

* IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING.
  GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON ANY
  NEW OR EXISTING FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$


HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
684 
WWUS85 KPIH 100819
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
219 AM MDT FRI AUG 10 2012

...RED FLAG WARNING IN EFFECT FROM 6AM THIS MORNING TO 9 PM MDT
THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO
FIRE ZONES 409...410...411...412...413...475...476 AND 477...

IDZ409>413-475>477-102130-
/O.CON.KPIH.FW.W.0025.120810T1200Z-120811T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
219 AM MDT FRI AUG 10 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE ZONES 409...410... 411...412...413...475...476 AND 477...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF.

* TIMING: 6 AM MDT THIS MORNING THROUGH 9 PM MDT THIS EVENING.

* THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS.

* OUTFLOW WINDS: GUSTS UP TO 5O MPH POSSIBLE NEAR THUNDERSTORMS .

* PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN
  THUNDERSOTMR CORE.

* IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING. 
  GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON 
  ANY NEW OR EXISTING FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
200 
WWUS85 KPIH 101907
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
107 PM MDT FRI AUG 10 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES
409...410...411...412...413...475...476 AND 477...

IDZ409>413-475>477-110300-
/O.CON.KPIH.FW.W.0025.000000T0000Z-120811T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
107 PM MDT FRI AUG 10 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...
410...411...412...413...475...476 AND 477...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF. 

* TIMING: THROUGH 9 PM MDT THIS EVENING.

* THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS.

* OUTFLOW WINDS: GUSTS UP TO 5O MPH POSSIBLE NEAR THUNDERSTORMS 
  .

* PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN 
  THUNDERSTORM CORE.

* IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING. 
  GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON 
  ANY NEW OR EXISTING FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
604 
WWUS85 KPIH 110238
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
838 PM MDT FRI AUG 10 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409... 410...
411...412...413...475...476 AND 477...

IDZ409>413-475>477-110345-
/O.EXP.KPIH.FW.W.0025.000000T0000Z-120811T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
838 PM MDT FRI AUG 10 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409... 410...
411...412...413...475...476 AND 477...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

THUNDERSTORMS CONTINUE TO WIND DOWN AND EXIT EASTERN IDAHO THIS
EVENING. A FEW STORMS AND LIGHTNING STRIKES ARE POSSIBLE ACROSS
LEMHI COUNTY AND NEAR THE WYOMING BORDER. HOWEVER...THE BIGGER
THREAT HAS ENDED FOR THE DAY.  

$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 9, 3:13 AM MDT, 10 hours 5 minutes earlier.

Area forecast discussion, Aug 9, 3:13 AM MDT, 10 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
313 AM MDT THU AUG 9 2012

.SHORT TERM...TODAY THROUGH SATURDAY.
UPPER TROF OFF THE PACIFIC COAST PUSHING EAST TODAY WITH BRUNT OF
CURRENT MONSOONAL MOISTURE PUSHING EAST. STILL ENOUGH MOISTURE AND
INSTABILITY FOR ANOTHER ROUND OF ISOLATED THUNDERSTORMS THIS
AFTERNOON MAINLY IN THE SOUTHERN HIGHLANDS AND CENTRAL MOUNTAINS.
AS THE UPPER TROF PUSHES INLAND LATE TONIGHT ANOTHER BATCH OF
MOISTURE PUSHES INTO SOUTHEAST IDAHO ALONG WITH A SURFACE FRONT SO
MUCH BETTER DYNAMICS ALONG WITH INSTABILITY FRIDAY AND UPPED THE
PRECIPITATION CHANCES TONIGHT THROUGH FRIDAY. EXPECT SCATTERED
THUNDERSTORMS WITH THIS SYSTEM DURING THE DAY ON FRIDAY. DRIER
CONDITIONS MOVE IN BEHIND THE TROF ON SATURDAY AND ONLY HAVE
ISOLATED CONVECTION IN THE SOUTHEAST CORNER. WILL REMAIN VERY HOT
TODAY WITH SOME COOL DOWN FRIDAY INTO SATURDAY.
GK

.LONG TERM...SUNDAY THROUGH THURSDAY.
GENERALLY ZONAL FLOW ALOFT WITH AN UPPER TROF DEVELOPING TO THE
WEST BY THE MIDDLE OF NEXT WEEK. GENERALLY WENT WITH CONTINUING
ISOLATED CONVECTIVE ACTIVITY IN THE MOUNTAINS BUT THE EUROPEAN IS
MUCH WETTER WITH THE TROF BY NEXT WEDNESDAY. TOO FAR OUT TO MAKE
SUBSTANTIAL CHANGES AT THIS POINT AS ALWAYS QUESTION THE STRENGTH
OF UPPER LOWS THIS TIME OF THE YEAR THAT FAR OUT INTO THE
EXTENDED. DID HOWEVER COOL DOWN MAXIMUM TEMPERATURES FROM SUNDAY
THROUGH NEXT WEEK TO NEAR NORMAL READINGS BY NEXT WEDNESDAY AND
THURSDAY.
GK

&&

.AVIATION...EMBEDDED MOISTURE IN THE SOUTHWEST FLOW ALOFT WILL
ENCOURAGE ISOLATED THUNDERSTORM DEVELOPMENT ALONG THE
MONTANA/WYOMING BORDER REGIONS THIS AFTERNOON. AN ADVANCING PAC
TROUGH IS EXPECTED TO REACH TO OREGON COAST LATE TONIGHT WITH AN
ASSOCIATED JET SEGMENT SHIFTING INTO THE IDAHO PANHANDLE. THE MODELS
HAVE BEEN SUGGESTING THAT THIS JET SEGMENT WILL INITIATE
ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS IN THE CNTRL MOUNTAIN
REGION...PERHAPS IMPACTING KSUN EARLY FRIDAY MORNING. VFR CONDITIONS
ARE EXPECTED TO PREVAIL THROUGH 12Z FRIDAY MORNING. WILL ADD A
MENTION OF VICINITY SHOWERS TO KSUN PER DISCUSSION ABOVE. HUSTON
&&

.FIRE WEATHER...CURRENT SATELLITE IMAGERY SHOWING DIRTY SW FLOW OVER
THE REGION. MODELS SUGGEST THAT LINGERING MOISTURE COUPLED WITH
AFTERNOON HEATING SHOULD BE ENOUGH TO TRIGGER ISOLATED THUNDERSTORMS
MAINLY ALONG THE MONTANA AND WYOMING BORDER REGIONS THIS AFTERNOON.
MAIN ITEM OF CONCERN THIS MORNING IS ADVANCING PAC SHORT-WAVE WHICH
MODELS DRIVE INTO THE OREGON COAST LATE TONIGHT AND THE WRN IDAHO
BORDER REGION BY FRIDAY AFTERNOON. ASSOCIATED DYNAMICS COUPLED WITH
ADDITIONAL MOISTURE LIFTING NE ACROSS CALIFORNIA AND NEVADA INTO
IDAHO IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE
REGION. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF SE
IDAHO (EXPECT TO REFINE HEADLINE AS EVENT DRAWS NEAR AND DETAILS
SHARPEN) FOR SCATTERED THUNDERSTORMS AND STRONG GUSTY OUTFLOW WINDS.
WAVE SHIFTS EAST OF THE REGION BY SATURDAY...LEAVING A DRY WEST FLOW
ACROSS SRN IDAHO ALTHOUGH SUB-TROPICAL MOISTURE REMAINS JUST TO OUR
SOUTH ACROSS NEVADA AND UTAH UNDER THE UPPER RIDGE. MODELS SUGGEST
THAT THIS MOISTURE WILL BEGIN TO EDGE NORTH ACROSS THE BORDER AS
EARLY AS SUNDAY WHILE ADVANCING PAC SHORT-WAVE ENERGY SHIFTING WEST
INTO CANADA MONDAY/TUESDAY MAY POSSIBLY BRING BREEZY WINDS AND
MODERATING TEMPERATURES WHILE SHUNTING THE SUB-TROPICAL MOISTURE
SOUTH AND EAST OF THE AREA. THE MODELS HAVE SHOWN LITTLE RUN TO RUN
CONSISTENCY ON THE EXACT TRACK OF THE INCOMING PAC ENERGY SO
CONFIDENCE HAS BEEN LOW ON ANY ONE PARTICULAR SOLUTION. HUSTON
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
IDZ409>413-475>477.

&&
Hazardous weather outlook, Aug 9, 4:11 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
411 AM MDT THU AUG 9 2012

IDZ017>025-031-032-101015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
411 AM MDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY MAINLY IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR ALL FIRE WEATHER ZONES ON
FRIDAY FOR SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:15 PM MDTSpecial Weather StatementPIHBingham, Bonneville, Madison45 min
Aug 9, 3:33 AM MDTFire Weather WatchPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 12 more10 hr
Aug 9, 4:19 PM MDTSpecial Weather StatementPIHButte41 min

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.